REAL

On the upper bound of the size of the r-cover-free families

Ruszinkó, Miklós (1994) On the upper bound of the size of the r-cover-free families. JOURNAL OF COMBINATORIAL THEORY SERIES A, 66 (2). pp. 302-310. ISSN 0097-3165

[img]
Preview
Text
On the upper bound of the size of the r-cover-free families.pdf

Download (296Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 10 Dec 2013 19:43
Last Modified: 10 Dec 2013 19:43
URI: http://real.mtak.hu/id/eprint/8000

Actions (login required)

View Item View Item